Quick Menu

Upcoming Journals
  • No Upcoming Journals

Asian Research Journal of Mathematics

Asian Research Journal of Mathematics, 2456-477X,Vol.: 3, Issue.: 4

 

Original-research-article

 

Invariant Compact Sets of Nonexpansive Iterated Function Systems

 

 

Francisco J. Solis1* and Ezequiel Ojeda-Gomez1
1Center of Research in Mathematics, CIMAT, Guanajuato 36000, México.

 

Abstracts

 

In this work we prove the existence of invariant compact sets under the action of nonexpansive iterated functions systems on normed spaces. We generalized the previous result to convex metric spaces and we also show that uniqueness of invariant compact sets is not guaranteed. Finally, in the last section we prove a result that provides a method for calculating an invariant set under nonexpansive iterated functions systems which is maximal with respect to inclusion.

 

Keywords :

Nonexpansive; iterated function systems; compact sets.

 

Full Article - PDF    Page 1-10    Article Metrics

 

DOI : 10.9734/ARJOM/2017/32634

Review History    Comments

Search this site

Advanced Search

Announcement & News

SCOPUS selected Annual Research & Review in Biology (ARRB)

We are delighted to inform that famous indexing organization SCOPUS (from Elsevier) selected  A...

Index Copernicus Evaluation Result Released

We are delighted to inform that Index Copernicus (a leading indexing organization from Pol...

Journal Repository (JR): Permanent Digital Archiving of SDI journals

SDI is happy to announce that all our journals are now permanently archived in Journal Repository (J...

Index Copernicus Value of British Journal of Medicine and Medical Research

  We are delighted to inform that Index Copernicus (a leading indexing organization ...

SDI journal got 35th ranking in Publons

We are delighted to announce (as of 04/01/2016) that British Journal of Medicine and Medical Re...

Growth of SDI and world publication market

As of 2014, total 25,064 journals are competing in World market of journal publication. In 2011, tot...

Publication and site statistics (up to Sept, 2015)

  Number of submission: 22181 (Total up to Sept, 2015) Number of published paper: 10949&n...

Index Medicus selected 15 SDI journals

We are delighted to inform that Index Medicus (IMSEAR) has selected following 15 SDI journals for in...

SCIENCEDOMAIN international received 5844 submissions in 2013

SCIENCEDOMAIN international is pleased to announce that it has received 5844 submissions in 2013, ac...

Science (IF: 31) report confirmed the high standard of SDI journal

As per a recent report (Link) of Science journal (present Impact factor 31), one of our journal (Bri...



SCIENCEDOMAIN Awards

  • No Awards listed.

Browser Compatibility : Mozila firefox, Google Crome and IE 7 & above. Creative Commons License Terms & Condition   |   Privacy Policy   |   Join Us   |   Help   |   Contact Us
© Copyright 2010-2017, SCIENCEDOMAIN international. All rights reserved.